# SDR SWAA2023070355299

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOPSILL BS 300-312; LBL 65; WL 208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1; REMOVED CORROSION OF FWD ENTRY DOOR MOPSILL BS 300-312; LBL 65; WL 208 AND FOUND OUT OF LIMITS; MATERIAL THICKNESS 0.090' REMOVED MATERIAL 0.020' REMAINING THICKNESS 0.070' IAW SRM 53-10-15-1A-1; 53-10-15-0I-1 TOOL USED ATS 1225 DUE DATE 08/2023 AND ATS2738 DUE DATE 04/2024.;[02] REMOVED FWD ENTRY DOOR MOPSILL BS 300-312; LBL 65; WL 208 IAW SRM 51-40-02-0G-0.;[03] CORRECTION ON DAMAGE LOCATION: VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1; REMOVED CORROSION OF FWD ENTRY DOOR MOPSILL BS 300-312; LBL 58; WL 208 AND FOUND OUT OF LIMITS; MATERIAL THICKNESS 0.090' REMOVED MATERIAL 0.020' REMAINING THICKNESS 0.070' IAW SRM 53-10-15-1A-1; 53-10-15-0I-1 TOOL USED ATS 1225 DUE DATE 08/2023 AND ATS2738 DUE DATE 04/2024.;[04] VERIFIED CORRECTIVE ACTION STEPS 1-3.;[05] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOPSILL I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A8110 OK TO INSTALL;[06] VERIFIED CORRECTION ACTION ITEM 5; OK TO INSTALL GIVEN.;[07] INSTALLED NEW FWD ENTRY DOOR MOPSILL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8110;[08] VERIFIED CORRECTION ACTION ITEM 7.;[09] VERIFIED CORRECTION ACTION ITEM 7 AND MEASUREMENT TABLE; CARD COMPLETE.
